Duke Probability Theory and Applications
   Search Help Login Join pdf version printable version

Surya T. Tokdar, Associate Professor of Statistical Science and Director or Graduate Studies of Statistical Science and Faculty Network Member of Duke Institute for Brain Sciences

Contact Info:
Office Location:  
Email Address: send me a message
Web Page:  http://www.stat.duke.edu/~st118/

Teaching (Fall 2017):

  • STA 790.01, SPECIAL TOPICS Synopsis
    SEE INSTRU, Tu 04:40 PM-07:00 PM
    (also cross-listed as MATH 790-71.01)
Teaching (Spring 2018):

  • STA 790.01, SPECIAL TOPICS Synopsis
    Old Chem 003, Tu 04:40 PM-07:00 PM
    (also cross-listed as MATH 790-71.01)
  • STA 961.01, STOCHASTIC PROCESSES Synopsis
    Old Chem 025, TuTh 10:05 AM-11:20 AM
Education:

Ph.D.Purdue University2006
Keywords:

Action Potentials • Algorithms • Animals • Bayes Theorem • Biometry • Computer Simulation • Data Interpretation, Statistical • Epidemiologic Methods • Longitudinal Studies • Markov Chains • Models, Neurological • Models, Statistical • Neurons • Regression Analysis • Retinal Ganglion Cells • Sensitivity and Specificity • Signal Processing, Computer-Assisted • Time Factors

Recent Publications   (More Publications)

  1. Klemish, D; Ramger, B; Vittetoe, K; Reiter, JP; Tokdar, ST; Appelbaum, LG, Visual abilities distinguish pitchers from hitters in professional baseball., Journal of Sports Sciences, vol. 36 no. 2 (January, 2018), pp. 171-179 [doi]  [abs]
  2. Montagna, S; Tokdar, ST, Computer emulation with non-stationary Gaussian processes, SIAM/ASA Journal of Uncertainty Quantification, vol. 4 (2016), pp. 26-47 [1308.4756v2]  [abs]
  3. Glynn, C; Tokdar, ST; Banks, DL; Howard, B, Bayesian Analysis of Dynamic Linear Topic Models (November, 2015) [1511.03947v1]  [abs]
  4. Yang, Y; Tokdar, S, Joint estimation of quantile planes over arbitrary predictor spaces, Journal of the American Statistical Association, vol. Forthcoming (July, 2015), American Statistical Association [1507.03130v1]  [abs]
  5. Yang, Y; Tokdar, ST, Minimax-optimal nonparametric regression in high dimensions, Annals of statistics, vol. 43 no. 2 (2015), pp. 652-674, ISSN 0090-5364 [doi]  [abs]